# SDR DLM11002428

- Difficulty date: December 12, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 41,372 hours, 5,279 cycles
- Engine: Pwa PW4460
- Engine time: 31,759 hours, 3,426 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: CH251320
- Part serial: NA
- Condition: Intermittent
- Location: Nr3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT GOT RED REVERSER UNLOCKED MESSAGE FOR NR3 ENGINE.  FOUND LOWER RT STOW SWITCH INTERMITTENT.  REPLACED SAME.
